| Model Number |
MODEL 100 |
| Medical Device Problem Codes |
Break (1069); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Per the customer, the lifeband will not be returned.Therefore, a physical investigation can not be performed.
Event or Problem Description
During the patient call, the crew attempted to use the autopulse platform (sn unknown) on a patient but were unable to utilize the platform.The customer assumes an error message was displayed but is unsure.The crew did manual cpr before and after the attempt to use the platform.They did cpr for 25 min on site and another 25 min in the hospital.No impact or consequence to the patient was reported.After the code, the platform was examined, and the customer reported the plastic clip of the autopulse lifeband (lot unknown) was damaged inside of the gear shaft of the autopulse platform.Please see the following related mfr report: mfr #3010617000-2024-00261 for the autopulse platform.